# SDR COEA2017112701895

- Difficulty date: November 27, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N895FE
- Make and model: Cessna 208B
- Aircraft serial: 0015
- Aircraft time: 14,109 hours, 18,364 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A SCHEDULED PHASE INSPECTION, FOUND MODERATE CORROSION ON LOWER FUSELAGE BELLY SKIN JUST OUTBOARD OF THE FUEL RESERVOIR TANK.  REPAIRED THE LOWER FUSELAGE BELLY SKIN IAW MM D2078, REV 33, AND AC4313-1B.
